MAUDE Adverse Event Report: MERIT MEDICAL - ALISO VIEJO SAVI; SYSTEM, APPLICATOR, TRAY

MERIT MEDICAL - ALISO VIEJO SAVI; SYSTEM, APPLICATOR, TRAY
Model Number 00884450434413
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 12/18/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleges that during removal of the device, a part of it broke off.The device was surgically removed from the patient.
 
Additional Manufacturer Narrative
The suspect device was returned for evaluation.The complaint was confirmed; however, the root cause could not be determined.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.

Brand Name
SAVI
Common Device Name
SYSTEM, APPLICATOR, TRAY
Manufacturer (Section D)
MERIT MEDICAL - ALISO VIEJO
6 journey unit 125
aliso viejo CA 92656
MDR Report Key11132709
Report Number2032338-2021-00001
Device Sequence Number689176
Product Code JAQ
UDI-Device Identifier00884450434413
UDI-Public00884450434413
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K081677
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number00884450434413
Device Catalogue NumberSAVI-08GAMMA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/22/2021
Initial Date Received by Manufacturer 12/19/2020
Supplement Date Received by Manufacturer01/25/2021
Initial Report FDA Received Date01/07/2021
Supplement Report FDA Received Date02/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;